# SDR ASOA2013052903682

- Difficulty date: May 4, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,014 hours, 14,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER SILL ANGLE CORRODED AROUND SEVERAL NUTPLATES.  REMOVED CORRODED MID CAP ANGLE IAW SRM 51-41-02-001-001.  INSTALLED MID CAP ANGLE IAW SRM 51-41-02-001-001-A01.
